# SDR MWEA020148

- Difficulty date: March 1, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,849 hours, 32,785 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 991848025
- Condition: Dented
- Location: Lh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SKIN DENTED AT APPROXIMATELY XE 184, APPROXIMATELY 2 INCHES BY 3/8 INCH .035 DEEP.  --  FABRICATED AND INSTALLED SKIN.
